Uniformizability and compactifiability of topological spaces.

F.A. Behrend

Mathematische Zeitschrift (1957)

  • Volume: 67, page 203-210
  • ISSN: 0025-5874; 1432-1823

How to cite


Behrend, F.A.. "Uniformizability and compactifiability of topological spaces.." Mathematische Zeitschrift 67 (1957): 203-210. <http://eudml.org/doc/169668>.

author = {Behrend, F.A.},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
pages = {203-210},
title = {Uniformizability and compactifiability of topological spaces.},
url = {http://eudml.org/doc/169668},
volume = {67},
year = {1957},

AU - Behrend, F.A.
TI - Uniformizability and compactifiability of topological spaces.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 203
EP - 210
KW - Topology
UR - http://eudml.org/doc/169668
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.